# SDR 20000517SH004

- Difficulty date: April 28, 2000
- Submitted: May 17, 2000
- Operation: General aviation
- Engine: Iae V2500A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 2A0003
- Part serial: PGGUAK6478
- Condition: Making Metal
- Location: Nr 4 Outer Race
- Part time: 4,369 hours
- Component: Nr 4 Compt, Iae
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FOR ''''''''METAL IN NR 4 MCD''''''''.  THE NR 4 BEARING EXHIBITED A REGION OF FATIGUE BREAK-UP ON THE OUTER RACE.  INVESTIGATION IS IN PROGRESS AT GE ENGINE SERVICES - DALLAS.  (X)
